It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


missmokay--Congratulations on your weight loss!! I will say that I have found some articles online that talked about actually prescribing SSRI's to people with weight problems. But I don't know the why's and how's of all the effects. How did you manage to lose the weight that you gained after coming off?? And do you mind if I ask whether you were taking the Effexor for anxiety or depression (or both)? My Zoloft made me nauseaus at first, so I didn't eat much. But after that passed, it was like I couldn't get full. So I guess my eating pattern really did change, but now I'm back to how I've eaten my whole life.....maybe everything else will go back to the way it was! lol

GirlHarley--I really hate the effect that this stupid pill (that DID make me feel better for a while) has had on my metabolism. It's awfully comforting to know that your stylist had luck getting it off. I'm just wondering if people like you and I (who didn't have to watch weight or bust our a$$ in the gym everyday) will *now* have to do that for the rest of our lives just for a 9 month long stint on ADs?? I'm really hoping that the answer is no!!





All times are GMT -7. The time now is 06:59 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!